# SDR AALA202111247385

- Difficulty date: November 23, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N997NN
- Make and model: Boeing 737*
- Aircraft serial: 33250
- Aircraft time: 15,133 hours, 6,238 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG24938
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Part time: 13,726 hours, 5,872 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR ESCAPE SLIDE PULLED OUT AFTER PARKING. SLIDE DID NOT DEPLOY.  INSTALLED SERVICEABLE EMERGENCY ESCAPE SLIDE PER JOB CARD 08L22125001.
